BibTeX record journals/appml/ShaoYPS08

download as .bib file

@article{DBLP:journals/appml/ShaoYPS08,
  author    = {Zhendong Shao and
               Roger K. Yeh and
               Kin Keung Poon and
               Wai Chee Shiu},
  title     = {The L(2, 1)-labeling of K\({}_{\mbox{1, n}}\)-free graphs and its
               applications},
  journal   = {Appl. Math. Lett.},
  volume    = {21},
  number    = {11},
  pages     = {1188--1193},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.aml.2007.12.020},
  doi       = {10.1016/j.aml.2007.12.020},
  timestamp = {Sat, 19 Oct 2019 19:07:23 +0200},
  biburl    = {https://dblp.org/rec/journals/appml/ShaoYPS08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics